Stochastic calculus of variations for stochastic partial differential equations

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

This paper develops the stochastic calculus of variations for Hilbert space-valued solutions to stochastic evolution equations whose operators satisfy a coercivity condition. An application is made to the solutions of a class of stochastic pde's which includes the Zakai equation of nonlinear filtering. In particular, a Lie algebraic criterion is presented that implies that all finite-dimensional projections of the solution define random variables which admit a density. This criterion generalizes hypoellipticity-type conditions for existence and regularity of densities for finite-dimensional stochastic differential equations.

Original languageEnglish (US)
Pages (from-to)288-331
Number of pages44
JournalJournal of Functional Analysis
Volume79
Issue number2
DOIs
StatePublished - Aug 1988

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Stochastic calculus of variations for stochastic partial differential equations'. Together they form a unique fingerprint.

Cite this